Chemist Warehouse

Nurofen Ibuprofen Caplets Pain Relief 200mg 24 Pack

$11.00 AUD

Skip to product information

Regular price $11.00 AUD
Sale price $11.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
New
Nurofen Caplets have an effective relief from pain. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Headache. - Migraine headache. - Tension headache. - Back pain. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Arthritic pain. Reduces fever. Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation. Product Claims: Reduces inflammation and provide up to 8 hours of relief from pain Boxed Contents: 24 Caplets Size: 24 Pack Shelf Life in Days: 1095 KEY FEATURES • For the temporary relief of pain and/or inflammation

Description

Chemist Warehouse

Nurofen

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours). Storage Temperature: Store below 25 degrees Celsius

Active Ingredients: Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac sodium citrate dihydrate sodium laureth sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide ibuprofen 200 mg Contains: Contains sugars

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction IMPORTANT INFORMATION Do not use if the blister foil is broken on first opening.

Dimensions

Product estimated dimensions:

Length 10 cm, Width 6 cm, Height 2 cm

Nurofen Ibuprofen Caplets Pain Relief 200mg 24 Pack

$11.00 AUD